Face fillers – side effects

Face fillers – side effects
5 (100%) 1 vote

 

 

What are side effects of face fillers?

Having the whole information is always a better idea than having none. That’s why we decided to make a short overview of all side effects that could follow face fillers. Although, face fillers are one of the safest procedures they still have some risks. Dermal fillers are popular because it is a good fast way to improve your look. The procedure takes 15 minutes and can last up to a year. Scientists noticed that this will be a successful product and today the variety of face fillers is amazing. However, today we will tell you about the side effects and troubles. Buckle up.

How many people have injected dermal fillers?

This number can’t be sharp because in some countries it is not possible to trace face fillers Sgbeautyblog.com warns. For example, in England, there are more than 100 different types of face fillers and you don’t need any permit to have one of them injected. In other countries, there are some limitations, but they are still not enough to have a full control over the market and the use. Why has this happened? People consider face fillers as harmless. Comparing to Botox, face fillers like Ellanse do not paralyze muscles to reduce wrinkles – they fill them. Adding the fact that fillers would degrade in a few months, people consider them as a toy. One very expensive toy, because the non-surgical market cap is £775 million. And guess what, it is expanding with every year more and more.

What are the side effects?

If you want to make a list of things that can go wrong, go and find a big sheet of paper. There are patients who experienced a partial blindness after the procedure. You can add to this list facial collapse and different diseases, like herpes, rheumatic disease, etc. If there are more people who improve their look with fillers, it is pro rata cases with complications to rise up, too. Three of every 5 doctors report having consulted people with complications after face fillers procedure. If dermatologist hit a vein during the procedure, there is a chance of even more complications. For example, nerve damage, disorientation, vomiting, diarrhoea, etc. Most people truly believe that dermal fillers are harmless because a big part of them is hyaluronic acid, and we have it already in our system. Unfortunately, this is not the proper statement. The hyaluronic acid in fillers is not the same as this one in our bodies – it is a synthetic one. That’s why, when it goes into our blood vessels by chance, our organism try to remove it as soon as possible.

Another side effect is an allergic reaction. Allergies can occur easily because fillers are foreign bodies. Allergy reactions are swelling, bruising, redness, etc. Usually, if you develop an allergic reaction because of the dermal filler, doctors prescribe not only antiallergic medicines but antibiotics to stop the inflammation, too.

Another body reaction is the so-called foreign body reaction that is causing lumps. Organism tries to seal off the filler’s parts in a fibrous capsule. It is a natural defending reaction. There are some practices of disturbing the filler to avoid this effect but sometimes they are not enough.

Tyndall Effect is the next thing you should pay attention. If your dermatologist injects the filler too high, the skin looks blue and transparent. Choosing your dermatologist you shouldn’t risk with someone who doesn’t have enough experience with face fillers.